# SDR YENA2024041600546

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 045
- Aircraft time: 44,469 hours, 29,251 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / RH WING / TRAILING EDGE LOWER SKIN REAR SPAR / RIBS 10-11, 11-12 / CRACK DAMAGE 1-3 /MATERIAL SUBSTITUTION - PERMANENT REPAIR. (CONSIDERED A MAJOR REPAIR)
